# SDR SIMA992592

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N540AM
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 540
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3013017
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HOU - FLT 3635 - PASSENGER AND SERVICE DOOR EMERGENCY EXIT LIGHTS DO NOT ILLUMINATE.  REMOVED AND REPLACED AFT EMERGENCY LIGHT BATTERY PACK.  AIRCRAFT RETURNED TO SERVICE.  (M)
